# SDR AALA2018080869037

- Difficulty date: August 4, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 13,961 hours, 6,746 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: D2527488600000
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR EMERGENCY HATCH MISSING ONE PIN. HATCH FALLS OPEN WHEN OPERATING DOOR.  DOOR IS NOT SECURE. REPLACED THE PIN ASSEMBLY. OK FOR SERVICE.
